# SDR DYV2002F00000

- Difficulty date: June 7, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N911EA
- Make and model: Cessna 421C
- Aircraft serial: 421C0870
- Engine: Cont GTSIO520M
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Cracked
- Location: Fuel System
- Part time: 2,610 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT RT ENGINE ROUGHNESS AND AN OBVIOUS FUEL LEAK WAS EXPERIENCED.  THE PILOT SHUTDOWN AND SECURED THE RT ENGINE AND MADE A SAVE PRECAUTIONARY LANDING AT AN ON AIRPORT LOCATION.  THE COMPANY MECHANIC LOCATED A FUEL LEAK AT THE NR 5 CYLINDER FUEL INJECTION TUBE AT THE MANIFOLD FITTING LOCATION.  A CRACK IN THE SOLDERED JOINT WHERE THE FLARE BALL END FITS TO THE TUBING WAS FOUND.  THE LINE WAS REPLACED WITH A SERVICEABLE PART AND THE FUEL SYSTEM WAS LEAK CHECKED AND INSPECTED FOR NORMAL FUNCTION.
